# SDR 97ZZZX1750

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2N
- Make and model: Rkwell NA26565
- Aircraft serial: 46563
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 840508
- Condition: Failed
- Location: Lt Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 1-29-97, PILOT REPORTED RED FLASHING LIGHT IN GEAR HANDLE WITH HYDRAULIC PUMP RUN LIGHT.  LANDING GEAR SEEMED TO RETRACT OR TRY TO AFTER IT WAS RAISED.  AFTER RETURN TO MDW, JACKED AIRCRAFT AND FUNCTIONAL CHECKED.  LANDING GEAR CHECKED NORMAL.  AFTER 2 HOURS ON JACKS, A/C DUPLICATED ORIGINAL PROBLEM.  TROUBLESHOT FAULT TO LT MLG UPLOCK SWITCH.  REPLACED AND RETURNED TO SERVICE.
